Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Irregular periods, prescribed ginet 84. Will it affect fertility in future?

my dr prescribed ginet 84 to to help regulate my period, after i have insulin test result as 17.2 i am almost 20 yrs old girl recently started to have disruption in my period, sometimes i miss one cycle completely i have some concern that ginet 84 tab will have bad impact on my fertility in the future is it right? what is your opinion? many thanks fara
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Ginet 84 are combined oral contraceptive pills.
They help in regularization of the cycles by maintaining the hormonal levels.
And after using for 3 to 6 months, once your cycles get regularize you can stop them with your doctor's advice.
After stopping the pills, in one to two months, your body systems will come out of their influence.
Using the pills for few months usually won't affect the fertility.
So, no need to worry.
Your insulin levels are normal.
So you do not need any insulin sensitizing drugs as a supportive therapy.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor